MathSciNet Relay Station
MathSciNet bibliographic data
MR781414 05C80 (05C05 60C05)
Pittel, B. Asymptotical growth of a class of random trees. Ann. Probab. 13 (1985), no. 2, 414–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement